Translator Disclaimer
March 2018 Correction Terms and the Nonorientable Slice Genus
Marco Golla, Marco Marengon
Michigan Math. J. 67(1): 59-82 (March 2018). DOI: 10.1307/mmj/1511924604

Abstract

By considering negative surgeries on a knot K in S3, we derive a lower bound on the nonorientable slice genus γ4(K) in terms of the signature σ(K) and the concordance invariants Vi(K¯); this bound strengthens a previous bound given by Batson and coincides with Ozsváth–Stipsicz–Szabó’s bound in terms of their υ invariant for L-space knots and quasi-alternating knots. A curious feature of our bound is superadditivity, implying, for instance, that the bound on the stable nonorientable slice genus is sometimes better than that on γ4(K).

Citation

Download Citation

Marco Golla. Marco Marengon. "Correction Terms and the Nonorientable Slice Genus." Michigan Math. J. 67 (1) 59 - 82, March 2018. https://doi.org/10.1307/mmj/1511924604

Information

Received: 8 August 2016; Revised: 1 February 2017; Published: March 2018
First available in Project Euclid: 29 November 2017

zbMATH: 06965589
MathSciNet: MR3770853
Digital Object Identifier: 10.1307/mmj/1511924604

Subjects:
Primary: 57M27
Secondary: 52R58, 57M25

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2018
Back to Top